# SDR HEEA0012480

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Indicator Panel
- Part number: 7690001804103
- Condition: Failed
- Location: Yaw Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW INDICATOR PANEL FAILED.  CANNOT READ POSITIONS.
